Computing base extensions of ordinary abelian varieties over finite fields

Stefano Marseglia

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

We study base field extensions of ordinary abelian varieties defined over finite fields using the module theoretic description introduced by Deligne. As applications we give algorithms to determine the minimal field of definition of such a variety and to determine whether two such varieties are twists.

Original languageEnglish
Pages (from-to)1957-1974
Number of pages17
JournalInternational Journal of Number Theory
Volume18
Issue number9
DOIs
Publication statusPublished - 1 Oct 2022

Keywords

  • Abelian varieties
  • Field extension
  • Finite fields

Fingerprint

Dive into the research topics of 'Computing base extensions of ordinary abelian varieties over finite fields'. Together they form a unique fingerprint.

Cite this